# SDR CA960802005

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Fitting
- Part number: 114N207517
- Condition: Cracked
- Location: Inb Aux Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #8 INBOARD AUXILIARY TRACK SUPPORT CASTING FOUND CRACKED. ALL DAMAGED ITEMS REPLACED.
